# SDR CA030918011

- Difficulty date: September 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,076 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE BEFORE THE FRIST FLIGHT (BFF) INSPECTION, THE PILOT FOUND THE STARFLEX ARM END BUSHING DEBONDED AND DISPLACED OUTBOARD BY APPROXIMATELY 3/8 OF AN INCH. UPON DISASSEMBLY OF THE M/R HEAD THE FREQUENCY ADAPTER PN EIT-3023-01 INNERBORE WAS FOUND TO BE DAMAGED BY BUSHING AND RETAINING BOLT MIGRATION OUTBOARD.DURING THE PREVIOUS DAYS FLYING, THE PILOT NOTICED A SLIGHT DIFFERENCE IN THE HELICOPTERS VIBRATORY LEVEL.
